Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

نتائج البحث

Filter
  • 1-10 ل  85 نتائج ل ""[MATH.MATH-PR]Mathematics [math]/Probability [math.PR]""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Uniform error bounds for numerical schemes applied to multiscale SDEs in a Wong-Zakai diffusion approximation regime

Subjects: [MATH.MATH-PR]Mathematics [math]/Probability [math.PR]; [MATH.MATH-NA]Mathematics [math]/Numerical Analysis [math.NA]

  • Source: ISSN: 2158-2491 ; Journal of Computational Dynamics ; https://hal.science/hal-03741112 ; Journal of Computational Dynamics, 2024, 11 (2), pp.189-219. ⟨10.3934/jcd.2024009⟩.

تفاصيل العنوان

×
  • 1-10 ل  85 نتائج ل ""[MATH.MATH-PR]Mathematics [math]/Probability [math.PR]""